Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Penis not strong enough to ejaculate. Why? On tazzle. Anything else?

dear sir, i am 30 year old married man.i have a problem with me ,my penis is not strong when i injected.there is no tightness in my starting of sex it became strong but suddenly it goes down. i consult a doctor( sexologist )he gave me tablet tazzle ( 1 teb in 3 days) and a herbal capsule named lava. i take medicine regularly. After 30 days and fell good in penis performance. please tell me can i stop medicine or taking regularly. haw much tazzle tablet i take as a full course.and also tell me what happened when i stooped medicine, is it goes earlier position ? and i face the problem like before. regards
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
You have a problem to sustain erection.
Parasympathetic nervous system is responsible for sexual arousal & its maintainance.
for a better stimulation you should be in good mood relaxed if you have tension then sympathetic system supervenes & you loss tightness.
so leave all tension worries,
Do meditation yoga,
Temporary you can continue medicines but then decrease its dosage & then stop it.
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor